# SDR ASAA2012070392461

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 18,548 hours, 5,656 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED.  TWO RESTARTS WERE ATTEMPTED AFTER FIVE MINUTE INTERVALS IAW ATTEMPT.  AFTER EACH ATTEMPT WITH APU SWITCH OFF, FAULT LIGHT EVENTUALLY EXTINGUISHES.  R & R MAIN & AUXILIARY BATTERIES. ACCOMPLISHED OPC CHECK OF MAIN AUXILIARY BATTERIES.  MAIN & AUX BATTERIES, OPS CHECKED GOOD IAW AMM 24-31-11-000-802-002 & 24-31-11-400-802-002.  AFTER MAIN & AUX BATTERY CHANGE APU WILL NOT START, WITH FAULT LIGHT.  APU FAULT 49-61223 CURRENT, AIR TEMP SENSOR SHORT CIRCUIT.  PERFORMED FIM 49-60. FOUND INLET TEMP SENSOR INOPERATIVE. REMOVED /INSTALLED TEMP SENSOR REF 49-61-341-000-801/400-801. RETURNED ACFT TO NORMAL.  PERFORMED APU OPS CK IAW 49-11-00-710-801.  SYS CKS NORMAL.
